Generalized poisson models arising from Markov processes

Publication Type:
Journal Article
Citation:
Statistics and Probability Letters, 1998, 39 (3), pp. 205 - 212
Issue Date:
1998-08-15
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011008590OK.pdf1.38 MB
Adobe PDF
We develop a family of distributions which allow for over-and underdispersion relative to the Poisson. This latter feature is particularly appealing since many existing methods only allow for overdispersion. These distributions arise from underlying continuous-time Markov processes in which event rates depend on how many events have already occurred. The results are illustrated with underdispersed count data from a polyspermy study and overdispersed data from the Canadian Sickness Survey. @ 1998 Elsevier Science B.V. All rights reserved.
Please use this identifier to cite or link to this item: